# SDR 95ZZZX4417

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5829D
- Make and model: Bell 206L-1
- Aircraft serial: 45270
- System (JASC): 6300 · Main Rotor Drive System
- Part: Driveshaft
- Part number: 206040015015
- Condition: Damaged
- Location: M/R Input
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT DRIVESHAFT REMOVED DUE TO FIRE IN ROTOR BRAKE AREA.  SUSPECT CAUSE ROTOR BRAKE MALFUNCTION.  DRIVESHAFT WAS SCRAPPED DUE TO HEAT DAMAGE.
